# SDR SWAA2022030481260

- Difficulty date: March 13, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R\H WING REAR SPAR HAS CORROSION AT TANK #2 BOOST PUMP LOWER BONDING STRAP CONNECTION POINT. / REMOVED CORROSION ON R/H WING REAR SPAR BOOST PUMP LOWER BONDING STRAP ATTACH POINT IAW SRM 51-10-02-0G-0. VERIFIED ALLOWABLE LIMITS; ORIGINAL .685' LOSS .126' REMAINING .559' OUT OF LIMITS IAW SRM 57-20-10-1A-1. REPAIRED R/H WING REAR SPAR WEB IAW AAR EA 190212 IR AND SWA EA 1-757-16098 REV IR. ORSS STATION 145 P/N 112A1101-4
